# SDR MASA200600187

- Difficulty date: January 24, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N400MJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 7309
- Aircraft time: 11,982 hours, 11,036 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7132 GSP - STAB CHANNEL 1 STATUS MESSAGE.  MX RESET SYSTEM.  NO FURTHER ACTION REQUIRED.
